Kuo-Chi Liu
  Professor
     
 
Journal / Conference Papers
 
No. Title link
1. Han-Taw Chen and Kuo-Chi Liu, 2001, “Numerical analysis of non-Fickian diffusion problems in a potential field,” Numerical Heat Transfer Part B, vol. 40, pp. 265-282. (SCI) --
2. Han-Taw Chen and Kuo-Chi Liu, 2002, “Study of hyperbolic heat conduction problem in the film and substrate composite with the interface resistance,” Japanese Journal of Applied Physics, Vol. 41, No. 10, pp. 6267-6275.(SCI) --
3. Han-Taw Chen and Kuo-Chi Liu, 2003, “Effect of the potential field on non-Fickian diffusion problems in a sphere,” International Journal of Heat and Mass Transfer, Vol 46, pp. 2809-2818. (SCI) --
4. Han-Taw Chen and Kuo-Chi Liu, 2003, “Study of non-Fickian diffusion problems with the potential field in the cylindrical coordinate,” International Journal for Numerical Methods in Engineering, Vol 57, pp. 637-651. (SCI) --
5. Han-Taw Chen and Kuo-Chi Liu, 2003, “Analysis of non-Fickian diffusion problem in a composite medium,” Computer Physics Communications, Vol 150, pp. 31-42. (SCI) --
6. Jiun-Shen Wang and Kuo-Chi Liu, 2004, “Analysus of hyperbolic heat conduction problem with nonlinear boundary conditions”, Journal of the Chinese Society of Mechanical Engineering, Vol. 25, No. 6, pp. 527-533. (SCI) --
7. Han-Taw Chen, Jen-Pin Song, and Kuo-Chi Liu, 2004, “Study of hyperbolic heat conduction problem in IC chip”, Japanese Journal of Applied Physics, Vol. 43, pp. 4404-4410. (SCI) --
8. Kuo-Chi Liu and Han-Taw Chen, 2004, “Numerical analysis for the hyperbolic heat conduction problem under a pulsed surface disturbance,” Journal of Applied Mathematics and Computation, Vol 159, pp. 887-901. (SCI) --
9. Kuo-Chi Liu, 2005, “Analysis of dual-phase-lag thermal behavior in layered films with temperature-dependent interface thermal resistance”, Journal of Physics D: Applied Physics, Vol. 38 pp. 3722-3732. (SCI) --
10. Kuo-Chi Liu, Chien-Nan Lin, and Jiun-Shen Wang, 2005, “Numerical solutions for the hyperbolic heat conduction problems in a layered solid cylinder with radiation surface”, Journal of Applied Mathematics and Computation, Vol. 164, pp. 805-820. (SCI) --
 
  12345 Next  
 
 
 
 
 
Update TIme:2015/09/23 13:20 後台登入   Far East University All Rights Reserved